A linearly constrained algorithm not requiring derivative continuity

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)7-11
Number of pages5
JournalEngineering Structures
Volume6
Publication statusPublished - 1984

Cite this

@article{eb713fda65a14aa1a5b32ab2aac26d0f,
title = "A linearly constrained algorithm not requiring derivative continuity",
author = "Nguyen, {Van Hien} and Jean-Jacques Strodiot",
year = "1984",
language = "English",
volume = "6",
pages = "7--11",
journal = "Engineering Structures",
issn = "0141-0296",
publisher = "Elsevier",

}

TY - JOUR

T1 - A linearly constrained algorithm not requiring derivative continuity

AU - Nguyen, Van Hien

AU - Strodiot, Jean-Jacques

PY - 1984

Y1 - 1984

M3 - Article

VL - 6

SP - 7

EP - 11

JO - Engineering Structures

JF - Engineering Structures

SN - 0141-0296

ER -